T-3 and T-4-objects in topological categories


Baran M.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.29, no.1, pp.59-69, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 1998
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.59-69

Abstract

In this paper, the relationships among various generalizations of the usual topological T-3 and T-4-axioms topological categories are investigated. It is shown that they lead to different T-3 and T-4 concepts, in general. Furthermore, under certain conditions a generalized separation property implies the corresponding local separation property.